# SDR 97UAL900120

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Engine: Pwa PW4077
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cowl
- Part number: 38269171
- Condition: Delaminated
- Location: Apu
- Part time: 1,336 hours
- Component: Allied Signa, 38005501
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START AFTER LANDING.  MADE TWO ATTEMPTS.   ENGINE SUFFERED BROKEN AND TORN BLADES AS A RESULT OF FOREIGN OBJECT DAMAGE AND WAS REPLACED.  CAUSE OF F.O.D. WAS DETERMINED TO BE DELAMINATION OF THE ENGINE BELL MOUTH.  PART TOTAL CYCLES, 864.
